# SDR IPXA11B65474

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82672
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FWD CEILING LIGHTS DID NOT ILLUMINATE DURING TEST.     REPLACED FWD EMERGENCY LIGHT BATTERY PACK IAW 33-51-04-2-1.  OPS CHECKS GOOD.
